UM

Browse/Search Results:  1-10 of 13 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
A characterization theorem for semi-classical orthogonal polynomials on non-uniform lattices Journal article
APPLIED MATHEMATICS AND COMPUTATION, 2018,Volume: 334,Page: 356-366
Authors:  Branquinho, A.;  Chen, Y.;  Filipuk, G.;  Rebocho, M. N.
Favorite  |  View/Download:16/0  |  Submit date:2018/10/30
Orthogonal Polynomials  Divided-difference Operator  Non-uniform Lattices  Askey-wilson Operator  Semi-Classical Class  
The smallest eigenvalue of large Hankel matrices Journal article
APPLIED MATHEMATICS AND COMPUTATION, 2018,Volume: 334,Page: 375-387
Authors:  Zhu, Mengkun;  Chen, Yang;  Emmart, Niall;  Weems, Charles
Favorite  |  View/Download:14/0  |  Submit date:2018/10/30
Asymptotics  Smallest Eigenvalue  Hankel Matrices  Orthogonal Polynomials  Parallel Algorithm  
New aspects of Beurling-Lax shift invariant subspaces Journal article
Applied Mathematics and Computation, 2015,Volume: 256,Page: 257-266
Authors:  Tan L.;  Qian T.;  Chen Q.
Favorite  |  View/Download:7/0  |  Submit date:2019/02/11
Backward Shift Invariant Subspace  Band Preserving Problem  Bedrosian Identity  Forward Shift Invariant Subspace  
Asymptotic behavior of fractional Laplacians in the half space Journal article
Applied Mathematics and Computation, 2015,Volume: 254,Page: 125-132
Authors:  Zhang Y.H.;  Deng G.T.;  Kou K.I.
Favorite  |  View/Download:3/0  |  Submit date:2019/02/13
Asymptotic Behavior  Exceptional Set  Fractional Laplace Operator  Poisson Integral  
Asymptotic behaviour of the quaternion linear canonical transform and the Bochner-Minlos theorem Journal article
Applied Mathematics and Computation, 2014,Volume: 247,Page: 675-688
Authors:  Kou K.I.;  Morais J.
Favorite  |  View/Download:6/0  |  Submit date:2019/02/13
Asymptotic Behaviour  Bochner-minlos Theorem  Positive Definitely Measure  Quaternion Linear Canonical Transform  Quaternionic Analysis  
Support vector machine adapted Tikhonov regularization method to solve Dirichlet problem Journal article
Applied Mathematics and Computation, 2014,Volume: 245,Page: 509-519
Authors:  Mo Y.;  Qian T.
Favorite  |  View/Download:5/0  |  Submit date:2019/02/11
Dirichlet Problem  Gaussian Rkhs  Reproducing Kernel  Sobolev Space  Support Vector Machine  Tikhonov Regularization  
On some generalizations of an Ostrowski-Grüss type integral inequality Journal article
Applied Mathematics and Computation, 2014,Volume: 229,Page: 239-244
Authors:  Wang Z.;  Vong S.
Favorite  |  View/Download:5/0  |  Submit date:2018/12/24
Error Bound  Numerical Integration  Ostrowski-grüss Inequality  
Multigrid algorithm from cyclic reduction for Markovian queueing networks Journal article
Applied Mathematics and Computation, 2011,Volume: 217,Issue: 16,Page: 6990-7000
Authors:  Yang,Shu Ling;  Cai,Jian Feng;  Sun,Hai Wei
Favorite  |  View/Download:5/0  |  Submit date:2019/05/27
Boundary Value Method  Cyclic Reduction  Markovian Queueing Network  Multigrid Method  Nonsymmetric Linear System  Singular Systems  
M-preconditioner for M-matrices Journal article
Applied Mathematics and Computation, 2006,Volume: 172,Issue: 2,Page: 701-707
Authors:  Xiao-qing Jin
Favorite  |  View/Download:8/0  |  Submit date:2019/07/30
M-matrix  Preconditioner  Pcg Method  
A note on the fast algorithm for block Toeplitz systems with tensor structure Journal article
Applied Mathematics and Computation, 2002,Volume: 126,Issue: 2-3,Page: 187-197
Authors:  Kou K.-I.;  Sin V.-K.;  Jin X.-Q.
Favorite  |  View/Download:10/0  |  Submit date:2019/02/11
Block Toeplitz Matrix  Image Restoration  Pcg Method  Preconditioner